# SDR ASAA2015052311830

- Difficulty date: May 23, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 31,716 hours, 9,406 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 8757D
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 31,697 hours, 9,401 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEATED.  QRH 3.3 AND HEAT CAME BACK ON.  ACFT GROUNDED. FOUND NO INDICATION OF EXISTING FAULT ON LT SIDE WINDOW HEAT CONTROL UNIT. ACCOMPLISHED, BITE, WINDOW HEAT CONTROL UNIT BITE PROCEDURE IAW FIM TASK 30-41, TASK 801.  NO FAULTS INDICATED.  REPLACED LT SIDE WINDOW HEAT CONTROL UNIT IAW AMM 30-41-11-400 AND TASK 20-10-07-400.  ACCOMPLISHED WINDOW HEAT SYSTEM TEST IAW AMM 30-41-11-710.  OPS CHECK GOOD.
